# SDR CA000427020

- Difficulty date: April 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Slnsby T67C
- Aircraft time: 2,265 hours
- Engine: Lyc O320D2A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 8104409A122CHXHS
- Condition: Corroded
- Location: Audio Panel
- Part time: 2,341 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) THE AUDIO SYS INVESTIGATED DUE TO REPEATED PROBLEMS RPTED BY PILOTS EVEN FOLLOWING MAINT CARRIED OUT.  COMPLETE WIRING CHECKED FROM DASHBOARD TO HEADSET/PHONES & JACK.  SHIELDING OF WIRE STRIPPED TO CHECK ITS CONDITION.  IT OBSERVED THAT BARE WIRE STRANDS WERE CORRODED. CORROSION IN FORM OF POWDER BETWEEN STRANDS.WIRE RELUCTANT TO ACCEPT SOLDER & HAD VERY POOR TENSILE STRENGTH.  FAULTY WIRE:SLINGSBY RECOMMENDED PROC (U.E.R #T67-965) TO PREVENT FURTHER CORROSION IS APPLIED.  W
